# SDR SWAA2021101117564

- Difficulty date: September 13, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ZEE, BS 500A - 500D, WL 154.5, LBL 21.8.   REMOVED THE SUPPORT ZEE IAW SRM 51-10-02.  REPLACED THE SUPPORT ZEE IAW 51-40-02, 51-10-02, ITEM 9, AND DWG 143A7500 REV Y.
